# SDR GTIA96NK141

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FRAME Y446 WITH CORROSION BETWEEN LONGERON 28 LEFT AND 28 RIGHT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3, AREAS WITHIN  LIMITS IAW 53-01, FIG 1.  (M)
